# SDR SIMA200928903

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 17,622 hours, 16,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422001
- Condition: Corroded
- Location: Fuselage
- Part time: 17,622 hours, 16,687 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LEFT OUTBOARD SILL CORRODED IN THE LAVATORY AREA.  THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OUTBOARD SILL IN LAVATORY IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
